On stability of nonlinear integro-differential systems with impulsive effect
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 879-890
Published online July 2, 2020
Printed July 31, 2020
Bowon Kang, Namjip Koo, Hyunhee Lee
Chungnam National University; Chungnam National University; Chungnam National University
Abstract : In this paper we study the stability properties of solutions of nonlinear impulsive integro-differential systems by using an integral inequality under the stability of the corresponding variational impulsive integro-differential systems. Also, we give examples to illustrate our results.
Keywords : Impulsive integro-differential system, variational impulsive system, $h$-stability, integral inequality
MSC numbers : 34A37, 34D20, 34K20, 34K45, 45J05, 45M10
Supported by : This work was supported by research fund of Chungnam National University in 2018.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd